# SDR AALA2000325

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN WEB MEMBRANE BELOW WETBOARD FC4 STATION 180 RBL 24 INCH.  STOP DRILLED CRACK INSTALLED DOUBLER PER AARD 53-00-00-02 PG 1 AND SRM 53-01 FIG 4 SHEET 5.  (M)
